# SDR IPXA10659485

- Difficulty date: April 15, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 40,306 hours, 12,722 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 145T1929U10
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  FX - RT STA 955 BULKHEAD FITTING AREA CORROSION FOUND AT "T" FITTING HOLE AROUND THE HOLE BORE SURFACE.  RT STA 955 BULKHEAD FITTING AREA "T" FITTING REPLACED AND INSTALLED IAW EO B767-5350-17922-E APPENDIX D, FIG 6.
